Patient discussion about enhancer
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. I am using male enhancing drugs. I was told it can be dangerous can someone elaborate this for me?
To get an ereaction and to enjoy from a full sex life I am using male enhancing drugs. I was told it can be dangerous with the drugs I take for my heart problems. Is it true?
|A1||yes, its dangerous,if you are taking prescribed meds for an erection,maybe you can try,rize2, its a natural herb,its about 5 dollars a pill,but ive taken it before and the effects lasted for 4 days,you can just think about sex and get an erection,rock hard,,,and it will last as long as you do,take a few mins break and go again, i took one about a month ago,for my wife,(annaversary)we had sex for three and a half hours,stopped for a break,then did it again for another two hours,it was great,two days later at work i say a little hottie,started thinking had to stop because of the rize in the levis, good luck give it a try, can find it at the porn stores,,!!!!!|
|A2||The male enhancing drugs can cause your heart to get less oxygen. If you take drugs that already makes your heart to work on a low oxygen metabolism it can cause a serious problem. If you suffer from chest pain and you take drugs from the nitrite family taking male enhancement drugs can be fatal for you.|
I'll tell you my doctor always told me: "Before you take any new drug come to and I'll see it OK"
Don't play wth your health go see a GP
|A3||Yes it can be dangerous. But it depends on your heart problem and your medications. In general, before you take any new drug consult you GP for probable adverse affects.|
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.